RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 336, Number 2  


MATHEMATICS
Diophantine approximations and sets of divergence of some Fourier series
V. I. Bernik
151
Two questions on the metric foundations of Riemannian geometry
Yu. F. Borisov
154
Applicability of vertex replacements in a class of problems on $K$-vertex subgraphs
A. F. Gorshkov, Yu. M. Solomentsev
157
The well-posedness of initial-boundary value problems and properties of solutions for parabolic equations with a nonlinear nonlocal source
A. I. Kozhanov
161
Nonstationary contrast structures of spike type in nonlinear singularly perturbed parabolic equations
N. N. Nefedov
165
On sharp estimates in the first mean-value theorem
Yu. G. Nikonorov
168

MATHEMATICAL PHYSICS
Wave propagation in a one-dimensional periodic medium
E. L. Korotyaev
171

COMPUTER SCIENCE
Method of fast multiplication modulo Fermat primes
A. S. Gorshkov
175

PHYSICS
The dependence between parameters of dielectric spectra in polymer semiconductors
N. V. Afanas'ev, L. V. Mukhaeva, M. G. Voronkov, T. G. Ermakova
179
Fractals and energetic spectra of the fast particles
A. V. Kulakov, A. A. Rumyantsev
183

MECHANICS
Principle possibility of existence of elastic materials of new type
Yu. S. Zuev, B. M. Kaporovskii, N. N. Yurtsev
197
On increase of turbulent fluctuations in a flow of conducting fluid in a longitudinal magnetic field
E. Yu. Krasil'nikov, I. A. Platnieks, S. F. Seluto
199
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021